B-rational curves and reparametrization : the quadratic case
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 27 (1993) no. 3, p. 289-311
@article{M2AN_1993__27_3_289_0,
     author = {Fiorot, J.-C. and Jeannin, P. and Taleb, S.},
     title = {B-rational curves and reparametrization : the quadratic case},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {27},
     number = {3},
     year = {1993},
     pages = {289-311},
     zbl = {0769.41014},
     mrnumber = {1221057},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1993__27_3_289_0}
}
Fiorot, J.-C.; Jeannin, P.; Taleb, S. B-rational curves and reparametrization : the quadratic case. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 27 (1993) no. 3, pp. 289-311. http://www.numdam.org/item/M2AN_1993__27_3_289_0/

[1] P. Bézier, Procédé de définition numérique des courbes et surfaces non mathématiques, système Unisurf, Automatisme 13, 1968.

[2] P. De Casteljau, Outillage, méthode de calcul, André Citroën Automobile S.A., Paris 1959.

[3] G. Farin, Algorithms for rational Bézier curves, Computer Aided Design. 15 (1983) pp. 73-77.

[4] I. E. Faux and M. J. Pratt, Computational geometry for design and manufacture, Ellis Horwood, Chichester, 1979. | MR 524724 | Zbl 0395.51001

[5] J. C., Fiorot and P. Jeannin, Nouvelle description et calcul des courbes rationnelles à l'aide de points et vecteurs de contrôle, C.R. Acad. Sci. Paris, t 305, Série I (1987) pp. 435-440. | MR 916347 | Zbl 0631.65011

[6] J. C. Fiorot and P. Jeannin, Courbes et Surfaces Rationnelles. Applications à la CAO, RMA12, Masson, Paris, 1989; | MR 1049383 | Zbl 0713.68095

J. C. Fiorot and P. Jeannin English version : Rational Curves and Surfaces. Applications to CAD, J. Wiley and Sons, 1992. | MR 1182789

[7] J. C. Fiorot and P. Jeannin, B-Rational curves and surfaces, N-Rational splines, in Curves and Surfaces, P. J. Laurent, A. Le Méhauté and L. L. Schumaker (eds.), Academic Press, New York (1991) pp. 181-184. | MR 1123734 | Zbl 0735.41012

[8] J. C. Fiorot, P. Jeannin and S. Taleb, Homographic change of parameter for B-Rational curves, preprint, 1992.

[9] J. C. Fiorot and S. Taleb, Reparametrizations of Polynomial and Rational curves, in Curves and Surfaces, P. J. Laurent, A. Le Méhauté and L. L. Schumaker (eds.), Academic Press, New York (1991) pp. 185-188. | MR 1123735 | Zbl 0735.41022

[10] S. Taleb, Incidence du paramétrage sur le contrôle des courbes rationnelles, Thèse Université des Sciences et Technologies de Lille, 1991.